My DH has been experiencing these two things often latley.He has a Hx of high blood pressure and is having more symptoms including headaches,blurred vision etc.Of course he won't go to the Dr. and I'm growing increasingly concernd.I'm wondering if these might all be signs of a stroke or something like that.His bp ranges from about 130/110 to130/90.He has meds but claims that if he takes it daily it makes him dizzy ....He is 33 6'2" and about 215 lbs.We do not smoke and over all live a healthy lifestyle.Also he has developed a lump in his abdomen and one under his left testicle.I really don't know if there are several things going on here or one big crazy thing. Any input would be great.Thanks.....
I found an article for the metallic taste. I hope it's useful.
A metallic taste in the mouth can be caused by infections of the mouth or teeth, skin conditions that affect the mucous membranes in the mouth such as lichen planus, or other problems, such as Crohn's disease.
A metallic taste also may be caused by a substance present in the mouth. Medications that are chewed, rather than swallowed, may cause a temporary metallic taste at the back of the tongue. Other medications, such as Flagyl, tetracycline, penicillamine, Biaxin, ethambutol, biguanides, or allopurinol, can cause a metallic taste because they get into the mouth through salivary secretions or directly from the blood.
I really am wondering just why your husband is being given high blood pressure meds when his BPs are not really in the 'high" range?A systolic of 130 is really not all that high and for alot of people it would be considered normal.although the diastolic numbers are a bit higher than the norm.a close "pulse pressure"(which is the difference in the systolic and the diastolic numbers)can also indicate a problem.But with just a slight raise in normal BP it can normally be kept stable just by making some changes in salt intake and excercise.how old is he?have his BPs been much higher than this in the past?i am really wondering mostly due to the fact that high BP is the #1 reason for kidney damage,and subsequent renal failure.also a metallic taste in the mouth ,blurred vision and the headaches could also be a signs of possible kidney problems.Where exactly is this abdominal lump located?and the one under the testical?These could just be enlarged lymph nodes.at any rate, you need to convince him to see a doc for some blood work and a much more in depth look at the 'lumps" either by ultrasound,ct or even an MRI.you also ned to get a much closer look at the kidneys.Some simple blood tests could really reveal some other possible reasons for all of his symptoms.there really does sound like something is just not right here and you really do need to find out just what that is.get him in to see his doc as soon as possible to get the ball rolling.Please keep me posted,K? i am hoping it is nothing really serious.FB
Thank you for all your inputs.I know that some meds will give the metallic taste the only med he's on is Benicar for the BP.As far as I can tell that doesn't have that side effect.As for his bp it seems to be around the same 130 over110 sometimes a little higher or lower but that's about the average.He is 33 yrs. old and over all in good shape.No smoking occasional drink etc...As for these lumps one is about 2 inches left of the BellyButton I was thinking (sp)hernia but then this other one seemed to come from nowhere below the left testie.I made an appt.w/our PCP but of course they can't see him till early Oct.So now do I wait or try someone else?Regarding the BP there is a hx of high bp on his mom's side and his dad is adopted so who knows?I just worry because we have 2 young children and certainly don't want to see anything happe..My father just passed away in June of a Heart attack he had no know hx of cardiac and was only 57 so I just go to the worst scenario in my head and .........Thanks again for your time.I appreciate it.